局部度条件下的可去树
Connectivity Keeping Trees under a Local Degree Condition
DOI: 10.12677/AAM.2026.1510423, PDF,    国家自然科学基金支持
作者: 林雨菲, 洪艳梅, 刘清海*:福州大学数学与统计学院,福建 福州
关键词: 可去子树;顶点连通度;匹配;禁用子图;Connectivity Keeping Subtree; Vertex Connectivity; Matching; Forbidden Subgraph
摘要: 设G为图,ρG(v) = ν(G[NG(v)]),ν为匹配数。本文证明:对k ≥ 1、m ≥ 2,若k-连通图G对所有顶 点v满足dG(v) − ρG(v) ≥ 2k + 3m − 4,贝G含与任意给定mfl'树同构的可去子树,删去后仍k-连通, 这恢复了Chu等的无三角形界;当邻域匹配数不超过r时,给出充分条件δ(G) ≥ 2k + 3m + r − 4, 用Liu等的高连通三元组及顶点依赖匹配引理证明。
Abstract: For a graph G, let ρG(v) = ν(G[NG(v)]), where ν is the matching number. We prove that for k ≥ 1, m ≥ 2, if a k-connected graph G satisfies dG(v) − ρG(v) ≥ 2k + 3m − 4 for all vertices v, then G contains a connectivity keeping subtree isomorphic to any prescribed tree of order m, whose deletion leaves G k-connected. This recovers the triangle-free bound of Chu et al.; when all neighborhood matching numbers are at most r, we also obtain the sufficient condition δ(G) ≥ 2k + 3m + r − 4. The proof uses the highly connected triples of Liu et al. and a vertex-dependent matching lemma.
文章引用:林雨菲, 洪艳梅, 刘清海. 局部度条件下的可去树[J]. 应用数学进展, 2026, 15(10): 394-400. https://doi.org/10.12677/AAM.2026.1510423

参考文献

[1] Mader, W. (2010) Connectivity Keeping Paths in k-Connected Graphs. Journal of Graph The- ory, 65, 61-69. [Google Scholar] [CrossRef] 
[2] Hong, Y. and Liu, Q. (2022) Mader’s Conjecture for Graphs with Small Connectivity. Journal of Graph Theory, 101, 379-388. [Google Scholar] [CrossRef] 
[3] Liu, Q., Ying, K. and Hong, Y. (2024) Highly Connected Triples and Mader’s Conjecture. Journal of Graph Theory, 107, 478-484. [Google Scholar] [CrossRef] 
[4] Chu, H., Fujita, S., Park, B. and Ryu, H. (2025) Connectivity Keeping Trees in Triangle-Free Graphs. arXiv: 2511.06622.
[5] Hasunuma, T. (2025) Mader’s Conjecture and Its Variants for Cographs. arXiv: 2511.12499.
[6] Hong, Y., Liu, Q., Lu, C. and Ye, Q. (2021) Connectivity Keeping Caterpillars and Spiders in 2-Connected Graphs. Discrete Mathematics, 344, Article ID: 112236.[CrossRef] 
[7] Liu, H., Liu, Q. and Hong, Y. (2023) Connectivity Keeping Trees in 3-Connected or 3-Edge- Connected Graphs. Discrete Mathematics, 346, Article ID: 113679. [Google Scholar] [CrossRef] 
[8] Ma, M., Liu, Q., Zhang, L. and Hong, Y. (2026) Connectivity Keeping Pendant Extensions of Paths in k-Connected Graphs and Triangle-Free Graphs. arXiv: 2610.20101.
[9] Luo, L., Tian, Y. and Wu, L. (2022) Connectivity Keeping Paths in k-Connected Bipartite Graphs. Discrete Mathematics, 345, Article ID: 112788. [Google Scholar] [CrossRef] 
[10] Hasunuma, T. (2023) Connectivity Preserving Trees in k-Connected or k-Edge-Connected Graphs. Journal of Graph Theory, 102, 423-435. [Google Scholar] [CrossRef]